Some new methods to suppress chaos for a kind of nonlinear oscillator

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

  • Andrew Y.T. Leung
  • Liu Zengrong

Detail(s)

Original languageEnglish
Pages (from-to)2955-2961
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume14
Issue number8
Publication statusPublished - Aug 2004

Abstract

This article extends the range of applications of a previous paper [Leung & Liu, 2003]. Some new methods to suppress chaos are proposed so that the Melnikov function is modified only slightly for the easy elimination of simple zeros. The reasonability of the methods is analyzed by the previously established criteria. Some examples are also given.

Research Area(s)

  • Melnikov method, Nonlinear oscillator, Suppressing chaos